MathSciNet Relay Station
MathSciNet bibliographic data
MR1344763 58A17 (58A30 58E10)
Zelenko, I.; Zhitomirskiĭ, M. Rigid paths of generic $2$-distributions on $3$-manifolds. Duke Math. J. 79 (1995), no. 2, 281–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement